# SDR F3LA200800405

- Difficulty date: June 28, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 11,700 hours, 5,735 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D53672280000000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED AFT CARGO PIT FWD FLOORBOARD PANEL 151PE HAS A HOLE AT THE AFT LT EDGE.  MAINT REMOVED DAMAGED AREA AND FILLED DAMAGED AREA IAW SRM 53-02-00 FIGURE 204.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
